# SDR FDKA2009112100198

- Difficulty date: November 21, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,032 hours, 11,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6134 CVG-LEX.  MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED SEAL, OPS CHECK GOOD.
